# SDR 2007UALA02107

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 32,988 hours, 12,574 cycles
- Engine: Iae V2522A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERIOR DAMAGE DUE TO JETWAY COLLISION.
